# SDR FDEA202409111291

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: ARB28931
- Condition: No Discrepancy
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE INTERNAL   BEADED DOUBLER STATION XOS 663 EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE INTERNAL   BEADED DOUBLER STATION XOS 663 EVALUATED AND FOUND REPAIRED IAW SRM 57-40-02-2R   REPAIR 15 FIGURE 203. EO 1-5100-7-5001 B7 PART 1 TITLE STRUCTURES - REPAIR CATALOG - MD-  11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
